MAUDE Adverse Event Report: TYBER MEDICAL ACIS PROTI LOR/L 5 MM H; INTERBODY SPACER

TYBER MEDICAL ACIS PROTI LOR/L 5 MM H; INTERBODY SPACER
Model Number 108843305
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, expired product was implanted.

Brand Name
ACIS PROTI LOR/L 5 MM H
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17652469
Report Number3012966183-2023-00017
Device Sequence Number6510454
Product Code MAX
UDI-Device Identifier00819917020489
UDI-Public00819917020489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model Number108843305
Device Lot Number088719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown